# SDR CALA2013092691489

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 71,767 hours, 12,607 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 138
- Condition: Faulty
- Location: Main Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER WAS AN INTERNAL FAULT SHOW IN MAT.  REPLACED WITH A NEW MAIN BATTERY CHARGER &TESTED OK IAW AMM 24-31-02P401.
